| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Optical Problem (3001)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm tmicl12.6 -16.0/2.0/124 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2019.Patient experienced halos and blurred vision.On (b)(6) 2022 the lens was explanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).